| Model Number |
WA50080A |
| Medical Device Problem Codes |
Material Split, Cut or Torn (4008); Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid video laparoscope had contour sharpness at the distal end of the insertion section, and the charged coupled device (r-unit) was broken.There was no patient involvement.There was no patient involvement.